# SDR ASOA99117

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12027888003
- Condition: Corroded
- Location: Bs 5740-9964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT NR 2 BUTTSTRAP HAS CORROSION AT STATIONS APPROX 5740.0 TO 9964.5.  MAINTENANCE REMOVED AND REPLACED BUTTSTRAP.  (M)
